The blocks of the partition algebra in positive characteristic

Bowman, C, Visscher, MDE and King, OH (2015) The blocks of the partition algebra in positive characteristic. Algebras and Representation Theory, 18 (5). pp. 1357-1388. ISSN 1386-923X

Abstract

Metadata

Authors/Creators:
  • Bowman, C
  • Visscher, MDE
  • King, OH
Copyright, Publisher and Additional Information: © Springer Science+Business Media Dordrecht 2015. The final publication is available at Springer via http://dx.doi.org/10.1007/s10468-015-9544-9
Keywords: Partition algebra; Blocks
Dates:
  • Published: October 2015
  • Accepted: 20 May 2015
  • Published (online): 11 July 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 28 May 2015 11:10
Last Modified: 05 Nov 2016 05:25
Published Version: http://dx.doi.org/10.1007/s10468-015-9544-9
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s10468-015-9544-9

Share / Export

Statistics